MAUDE Adverse Event Report: BIOSENSE WEBSTER INC QDOT MICRO; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION

BIOSENSE WEBSTER INC QDOT MICRO; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION
Catalog Number D139505
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Heart Block (4444)
Date of Event 02/27/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An analysis of the product could not be performed since a physical sample was not received for evaluation.A manufacturing record evaluation was performed for the finished device number lot 31766061l and no internal actions related to the complaint were found during the review.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster, inc., or its employees that the report constitutes an admission that the product, biosense webster, inc., or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's reference number: (b)(4).
 
Event or Problem Description
During cardiac ablation procedure, the patient experienced completed av block lasting 15 minutes.A temporary pacemaker was inserted, and the patient required extended hospitalization.During cardiac ablation procedure with a qdot micro catheter, once ablation was stopped, a junctional rhythm/complete av block developed, and pacing was initiated.During pacing, the v wave dropped twice.By the time the temporary pacemaker was inserted, the rhythm had returned to sinus rhythm (the complete av block had lasted about 15 minutes).The hospital stay was extended for observation.Patient improved.The v wave dropped approximately once every five minutes, suggesting possible recovery to mobitz type ii av block.Review of the ablation catheter electrical potential recorded immediately before cessation of ablation showed a small potential occurring at the same timing as the his wave on the his catheter.Although this small potential nearly coincided with the cs a wave, an a¿h¿v sequence was seen on the his catheter, and the physician inferred that it was likely a his wave.Mapping was performed and the his was tagged.The pivot site was identified and found to be approximately 11mm from the tagged his.Potentials around the pivot showed double potential that appeared to represent an a wave and a very rapid his wave.This was reported to the physician and the physician to check for the his wave with the ablation catheter.The ablation catheter was used, and the physician confirmed that his wave was not seen.The physician's judgment on health hazard was serious.The physician's opinion on the relationship between the event and the product was that fluoroscopic confirmation of the ablation site was insufficient and that it would have been better to map closer to the coronary sinus.Additional information indicated that as of 03-mar-2026, the complete atrioventricular block had worsened and returned to the condition observed during the procedure.Visitag coloring setting was tag index with additional filters fot.

Brand Name
QDOT MICRO
Common Device Name
CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
BIOSENSE WEBSTER INC (JUAREZ)
circuito interior norte
1820parque industrial salvacar
juarez 32599
MX   32599
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key24719130
Report Number2029046-2026-01013
Device Sequence Number6027996
Product Code OAE
UDI-Device Identifier10846835016758
UDI-Public(01)10846835016758(11)251009(17)281008(10)31766061L
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P210027
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberD139505
Device Lot Number31766061L
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2026
Initial Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age72 YR
Patient SexMale
Patient Weight83 KG
Patient EthnicityNon Hispanic
Patient RaceAsian